Authors: Atanacković, Teodor
Zorica, Dušan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the Bagley-Torvik equation
Journal: Journal of Applied Mechanics, Transactions ASME
Volume: 80
Issue: 4
Issue Date: 28-May-2013
Rank: M22
ISSN: 0021-8936
DOI: 10.1115/1.4007850
Abstract: 
We propose a new method for finding solution of Bagley-Torvik equation based on recently derived expansion formula for fractional derivatives. The case of nonlinear equations of Bagley-Torvik type is also discussed.
Publisher: American Society of Mechanical Engineers

Show full item record

SCOPUSTM   
Citations

18
checked on May 23, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.